# SDR F3LA98011

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE REPORTED CORROSION ON UPPER CHORD BS 328 FLOORBEAM, LBL 30-4, WL 208.  MAINTENANCE REMOVED DAMAGED SECTION OF BS 328 BEAM UPPER CHORD FROM LBL 28 TO LBL 65.  FABRICATED REPAIR PARTS AND INSTALLED WET WITH FASTENERS PER SRM 53-10-9, FIG 5 AND SRM 53-10-1.  (M)
